International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Since Year 2012 | Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064




Downloads: 110

Research Paper | Statistics | India | Volume 4 Issue 5, May 2015


Queuing Model Analysis of a Restaurant

Dr. R. Ramakrishna


Abstract: Restaurants would evade losing their customers due to a long wait on the line. Some restaurants initially provide more waiting chairs than they actually need to put them in the safe side, and reducing the chairs as the time goes on safe space. However, waiting chairs alone would not solve a problem when customers withdraw and go to the competitor-s door, the service time may need to be improved. This shows a need of a numerical model for the restaurant management to understand the situation better. This paper aims to show that queuing theory satisfies the model when tested with a real-situation. We obtained the data from a restaurant in Hyderabad. We then derive the arrival rate, service rate, utilization rate, waiting time in queue and the probability of potential customers to recoil based on the data using Little-s Theorem and M/M/1 queuing model. The arrival rate at Green Bawarchi during its busiest period of the day is 1.27 customers per minute (cpm) while the service rate is 1.38 minute (cpm). The average number of customers in the restaurant is 89 and the utilization period is 0.920. We conclude the paper by discussing the benefits of performing queuing analysis to a busy restaurant.


Keywords: Queue, Little-s Theorem, Restaurant, Waiting Lines


Edition: Volume 4 Issue 5, May 2015,


Pages: 1729 - 1732


How to Cite this Article?

Dr. R. Ramakrishna, "Queuing Model Analysis of a Restaurant", International Journal of Science and Research (IJSR), Volume 4 Issue 5, May 2015, pp. 1729-1732, https://www.ijsr.net/get_abstract.php?paper_id=16041507

How to Share this Article?

Enter Your Email Address




Similar Articles with Keyword 'Queue'

Downloads: 115

Research Paper, Statistics, India, Volume 5 Issue 4, April 2016

Pages: 1621 - 1624

Application of Queuing Theory to Patient Satisfaction at Combined Hospital, Srinagar Garhwal Uttarakhand

Nidhi Malik | O. K. Belwal [2]

Share this Article

Downloads: 120

Research Paper, Statistics, India, Volume 5 Issue 10, October 2016

Pages: 432 - 435

Variance Reduction Technique for Multi Network of Markovian Queue

Ankit Kaparwan [2] | V. S. Singh [2] | Jagdish C. Purohit [3]

Share this Article


Top